I just got back from the clinic due to a infection from my injection. Oh wait, it is the second time in two weeks that I had been to the clinic for injection infection! Maybe you guys can help me out.
I started taking test-p and had no problems for 4 weeks. The test caused pain in the are with a little redness but nothing major. I decided to switch to Testoprim-D (200mg enth & 50 mg Prop.) The first injection hurt and got inflamed a little more than the test-P I was using, but went away. The next shot I took became inflamed like crazy, I ran a fever and was achy all over my body within 3 days. (I did start using Clenbuterol the same day as the injection.) So I went to the clinic got some antibiotics and felt better 2 days later.
I figured I screwed up and some how and may have not been sanitary or the Testoprim-D was contaminated. I decided to go back to the test-P. First shot I took was fine (I did not use any Clen with it due to just getting over the fever). The next shot I took (along with the Clen again)I was in the clinic 3 days later now on a stronger antibiotic.
I don’t know how the clem could cause an infection but it seems to be one of the factors in both times that I got the infection. I doubt that I am being unsanitary because I know how to inject, I am a paramedic. The only other thing I can see that may have tainted the test-p is there was a small amount of rubber in the solution from the top of the vial. But I sucked it out prior to the injection with a separate needle.But I have no reason to think Testoprim-D should have been.
next question… I explained to the doc that I thought my vials were contaminated and asked if he could help me out with tapering off. All I could get out of him was androgel 50mg x 30 days. The insert of the ando stated that only 10% of the test actually reaches the body. Would this be worthwhile to try? I was only taking 250 mg per week of test along with 5omg TBol when this happened.
The Dirty Bird